
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 3 · 2007
Issue 1, the volume’s only issue · 7 articles · RSS
Research Articles · 7
- Periodic and Non Periodic (Complex) Behavior of a Model of Bioreactor With Cell RecyclingG. Ibrahim, M. A. Ramadan, S. A.A. El-Marouf, A. M. Al-Mahdipp. 1–11 · published 31 Mar 2007View PDF6,776 accesses
- Flow of Temperature-dependent Viscous Fluid Between Parallel Heated Walls: Exact Analytical Solutions in the Presence of Viscous DissipationK. S. Adegbie, F. I. Alaopp. 12–14 · published 31 Mar 2007View PDF7,480 accesses
- One Algebra of New Generalized FunctionsSabra Ramadanpp. 15–16 · published 31 Mar 2007View PDF7,115 accesses
- Global Behavior of a Higher Order Difference EquationAlaa E. Hamza, R. Khalaf-Allahpp. 17–20 · published 31 Mar 2007View PDF7,054 accesses
- Generalized Cauchy's Models and Generalized IntegralsSabra Ramadanpp. 21–23 · published 31 Mar 2007View PDF6,659 accesses
- The Constrained Bottleneck Transportation ProblemPeerayuth Charnsethikul, Saeree Svetasrenipp. 24–27 · published 31 Mar 2007View PDF7,030 accesses
- Two Main Methods for Utility Sharing in Joint Business: A DiscussionRafel Amer, Francesc Carreras, Antonio Magañapp. 28–34 · published 31 Mar 2007View PDF6,894 accesses